| Model Number |
02.09.0217H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 november 2022: lot 2108831: (b)(4).Expiration date: 2026-09-05.No anomalies found related to the problem.To date, 2 items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 month post-primary surgery the surgeon performed a washout and revised the poly and the surgery was completed successfully.